Title

Recent Progress on Truncated Toeplitz Operators

Document Type

Book Chapter

Department

Mathematics (Pomona)

Publication Date

2013

Keywords

truncated Toeplitz operators

Abstract

This paper is a survey on the emerging theory of truncated Toeplitz operators. We begin with a brief introduction to the subject and then highlight the many recent developments in the field since Sarason’s seminal paper (Oper. Matrices 1(4):491–526, 2007).

Rights Information

© 2013 Springer Science+Business Media

Terms of Use & License Information

Terms of Use for work posted in Scholarship@Claremont.